MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-LEGACY ONE AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-LEGACY ONE AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 6400
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pump exhibited a no disposable and clamp tubing alarm and under infused.There was patient involvement, no injury was reported.
 
Additional Manufacturer Narrative
H6: updated.The suspected pump was not returned for evaluation.The service history review was performed, and it was confirmed that there was no previous repair noted.The complaint could not be confirmed, and a root cause was unable to be determined.

Brand Name
CADD-LEGACY ONE AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25322605
Report Number3012307300-2026-05533
Device Sequence Number5265603
Product Code FRN
UDI-Device Identifier10610586019548
UDI-Public(01)10610586019548(11)040826
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K982838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6400
Device Catalogue Number21-6400-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2004
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown